# SDR AALA202408230095

- Difficulty date: August 7, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 30,022 hours, 3,633 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Software
- Condition: Faulty
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS DOOR 3 OVERHEAD LH AND RH INOP. **SUPPLEMENTAL REPORT FOR AALA202408090095.** (CLOSED) MAINTENANCE LOADED SOFTWARE FOR PRIME WCU UNITS, RAN GROUND TEST, NO FAULTS, PER AMM 33-51-03.
